3-reconstructibility of rooted trees

Alexandr V. Kostochka, Mina Nahvi, Douglas B. West, Dara Zirlin

Research output: Contribution to journalArticlepeer-review


A rooted tree is ℓ-reconstructible if it is determined by its multiset of rooted subtrees (with the same root) obtained by deleting ℓ vertices. We determine which rooted trees are ℓ-reconstructible for ℓ ≤ 3 and show how this can be used to study reconstructibility of unrooted trees.

Original languageEnglish (US)
Pages (from-to)2479-2509
Number of pages31
JournalPure and Applied Mathematics Quarterly
Issue number6
StatePublished - 2022


  • Reconstruction Conjecture
  • rooted tree
  • ℓ-reconstructibility

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of '3-reconstructibility of rooted trees'. Together they form a unique fingerprint.

Cite this